Since using my hearing aides, I get occasional dizziness upon turning my head or rising from bed in the morning. Short term. Is this from my ears, hearing loss?
When I got mine, I experience dizziness and vertigo during the first 2 weeks of use. I gather that the added intensity of new sounds that I am hearing is just too much for my ears. Had the aids tuned for background noise reduction and set the optimal volume slightly down. It helps and within 2 weeks, those symptoms were gone. I had dizziness and vertigo only when I had my aids on but yours seems to be when waking up so I suppose you were not wearing them then.
Check with the audiologist and see if adjustment to the aid helps. If symptom persist, go see a doctor, some pre-existing condition in the ear might have been triggered by the on-set of unfamiliar sounds and pressures to the ears.
It’s called Vertigo. As was stated if it persists go see a doctor, preferably an ENT. It may pass with time but there is medicine you can get that will help you with it.